MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; ENH. CANN. PEDICLE SCREW 6X35MM + NUT (1X) STERILE

MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; ENH. CANN. PEDICLE SCREW 6X35MM + NUT (1X) STERILE
Model Number 03.52.322
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 years 10 months after the primary, the patient came in due to having two loose screws on the bottom of the spine construct and the cause is unknown.There is no indication of trauma.The surgeon revised the 40mm rods to 35mm rods and revised the two 6x35mm pedicle screws to 8x40mm pedicle screws.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 6 may 2026 lot 2228644: 70 items manufactured and released on 05-jan-2023.Expiration date: 2027-12-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
M.U.S.T. POLYAXIAL PEDICLE SCREW
Common Device Name
ENH. CANN. PEDICLE SCREW 6X35MM + NUT (1X) STERILE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25268619
Report Number3005180920-2026-00456
Device Sequence Number9185536
Product Code NKB
UDI-Device Identifier07630030857577
UDI-Public07630030857577
Combination Product (Y/N)N
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.52.322
Device Lot Number2228644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient RaceWhite